# SDR A6WA201040153

- Difficulty date: January 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 601R140022
- Part serial: SBRJ627
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP MIDDLE VANE ACTUATOR INNER TUBE WORN UNDER BOTTOM ROLLER.  REPAIRED IAW REO 601R-57-52-1552.
